# SDR CALA2010042600161

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PER EA 5310-04498 OP.2, FRAME CRACKED STA 727B BETWEEN S8L AND 9SL.  REPAIRED FRAME STA 727B BETWEEN S-8L AND S9-L REF EA 5310-04498.
